I got a bruise 4 days after Botox is that normal?
Is It Normal to Bruise 4 Days After Botox?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Bruising appearing 4 days after Botulinum Toxin (Dysport or Botox) injection
Although bruising can occur immediately, it may not be visible in thicker skinned areas and may appear 2-3 days later as it settles in areas of thinner skin. This is not uncommon in the forehead where the bruises settle in the lower eyelids.
Bruise 4 days after Botox
Late bruising very uncommon. Return to the injecting doctor to discuss, maybe you caused additional trauma to the area.
From MIAMI Dr. B
Brusing can be delayed after Botox
Brusing can show up as late as a few days after injections, whether for Botox or fillers, fat injections, etc. Bruising does not happen very commonly after Botox, but certainly can and does occur. The delay may mean that the bruised vessel is slightly deeper than the superficial ones that show their bruising immediately. Bruises disappear on the face within two weeks, or slighlty more.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.